# SDR COMA0860276

- Difficulty date: June 9, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 24,286 hours, 22,027 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 959
- Condition: Faulty
- Location: Mlg
- Part time: 20,957 hours, 18,343 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO CVG DURING GEAR DOWN SELECTION RECEIVED GEAR DISAGREE MSG, EXECUTED MISAPPROACH.  RAN QRH SECOND GEAR DOWN SELECTION WAS SUCCESSFUL.  ACFT LANDED SAFELY IN CVG.  REMOVED AND REPLACED NLG PRIORITY VALVE.  (S)
